High BP with hot face and tirednessI am 32 years male, and suffering with HBP for last 5-6 years, i have taken all allopathic treatment and tests and could not find anything, Drs asked me to change the life style and correction in eating habits, my bp is still constant at 90/140 or sometime 100/150, i generally takes atenol in the beginning 2-3 years ago but now taking amlodipin bisislate 5mg daily but not getting good results, in afternoon i feel hot face, uneasiness and tiredness; sometime heart palpitation after having food. please suggest as i have never taken any homeopathic treatment before and now reading all these encouraging threads my confidence is boosting with homeopathy treatment, I shall be grateful to all who are here and helping others with this medium, please help me as well and suggest me what to do. Thanks to all
coolkaps on 2008-01-30
♡ akshaymohl last decade
♡ Mahfoozurrehman last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.